Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 87, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2009, 7:03 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2009, 7:03 PM EDT (23:03 UTC)
- Expired
- Jun 18, 2009, 7:44 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 99 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1312 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 182303
SVRMFL
FLC051-099-190000-
/O.NEW.KMFL.SV.W.0087.090618T2303Z-090619T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
703 PM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
EASTERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 800 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF OKEELANTA TO 5 MILES
NORTHWEST OF HENDRY CORRECTIONAL I/A/P...AND MOVING SOUTHWEST AT 10
MPH.
* THE LINE OF STORMS WILL AFFECT...
OKEELANTA...
DEVILS GARDEN...
U S 27...
HENDRY CORRECTIONAL I/A/P...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2636 8056 2633 8076 2633 8088 2631 8089
2626 8127 2666 8126 2667 8056
TIME...MOT...LOC 2303Z 045DEG 11KT 2659 8060 2636 8127
$$
BAXTER2 follow-up statements
146
WWUS52 KMFL 182332
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
732 PM EDT THU JUN 18 2009
FLC051-099-190000-
/O.CON.KMFL.SV.W.0087.000000T0000Z-090619T0000Z/
HENDRY FL-PALM BEACH FL-
732 PM EDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF OKEELANTA TO
HENDRY CORRECTIONAL I/A/P...MOVING SOUTHWEST AT 10 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
U S 27...
HENDRY CORRECTIONAL I/A/P...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2633 8075 2633 8088 2631 8089 2626 8127
2652 8111 2667 8056 2636 8056
TIME...MOT...LOC 2332Z 032DEG 10KT 2652 8060 2629 8127
$$
BAXTER359
WWUS52 KMFL 182344
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
744 PM EDT THU JUN 18 2009
FLC051-099-182353-
/O.CAN.KMFL.SV.W.0087.000000T0000Z-090619T0000Z/
HENDRY FL-PALM BEACH FL-
744 PM EDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PALM BEACH AND
SOUTHEASTERN HENDRY COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS OVER SOUTHWESTERN PALM BEACH AND SOUTHEAST
HENDRY COUNTIES HAS WEAKENED BELOW SEVERE LIMITS. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
PALM BEACH COUNTY AND SOUTHEASTERN HENDRY COUNTIES.
THUNDERSTORMS REMAIN IN THE AREA WHICH CAN STILL PRODUCE FREQUENT
LIGHTNING STRIKES...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL
AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA
FOR THE LATEST UPDATES.
LAT...LON 2633 8075 2633 8088 2631 8089 2626 8127
2652 8111 2667 8056 2636 8056
TIME...MOT...LOC 2343Z 032DEG 10KT 2649 8062 2626 8129
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:20 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 18, 6:20 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT THU JUN 18 2009
.UPDATE...
...SEVERE THUNDERSTORM WATCH FOR GLADES...HENDRY AND COLLIER TIL 7
PM EDT....
STRONG SQUALL CONTINUES TO PRESS SOUTHWARD ACROSS WESTERN HALF OF
FORECAST THIS AREA...WITH AREAS TO THE WEST OF A LINE FROM LAKE
OKEECHOBEE TO FLAMINGO MOST LIKELY TO BE AFFECTED BY STRONG/SEVERE
CONVECTION. HAVE UPDATE GRIDS TO INCREASE POPS TO LIKELY CATEGORY
THROUGH EARLY EVENING FOR THIS REGION...AND INCLUDED MENTION OF
DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING STRIKES.
UPDATED PRODUCTS HAVE ALREADY BEEN ISSUED.
70/DD
&&
.PREV DISCUSSION... /ISSUED 217 PM EDT THU JUN 18 2009/
DISCUSSION...MAINLAND SOUTH FLORIDA CONTINUES TO BE UNDER A
NORTHEAST FLOW ALOFT BETWEEN A LARGE M/U LVL HIGH OVER NORTHWEST
GULF OF MEX AND A DEEPENING TROUGH OVER THE ATLANTIC/NRN BAHAMAS.
TONIGHT THROUGH SUNDAY...NO SIGNIFICANT CHANGES ARE EXPECTED ON
THE CURRENT SYNOPTIC CONDITIONS. MODERATE SUBSIDENCE ASSOCIATED
WITH THIS UPPER RIDGE WILL TEND TO LIMIT SHWRS/TSTMS. THE DRIVING
FACTORS WL CONTINUE TO BE SEA/LAKE BREEZES CONVERGENCE AND DIURNAL
HEATING. WHILE THE NORTHEASTERLY WINDS ALOFT WILL CONTINUE TO
STEER THE STORMS TOWARD INTERIOR/WESTERN AREAS. WL INDICATE
HIGHEST POPS OVER INTERIOR AND WEST COAST AREAS WITH ISOLATED POPS
EAST COAST. IN ADDITION...THE SUBSIDENCE AND PLENTY OF SUNSHINE
WILL RESULT IN RATHER HOT CONDITIONS WITH MAX AFTERNOON TEMPS
REACHING THE UPPER 90S BOTH DAYS.
MONDAY THROUGH THURSDAY...SIGNIFICANT CHANGES WILL DEFINITELY TAKE
PLACE DURING THIS PERIOD AS THE UPPER RIDGE RETROGRADES WEST AND
A MID/UPPER LVL MID-LATITUDE TROUGH/LOW DIGS SOUTHWEST ALONG THE
EASTERN SEA BOARD TO THE FLORIDA PENINSULA. THIS TROUGH WILL, NO
ONLY PUSH A BOUNDARY SOUTH ALONG THE PENINSULA TOWARD MAINLAND
SOUTH FLORIDA, BUT WILL DESTABILIZE THE LOCAL ATMOSPHERE. THE
STEERING FLOW WILL ALSO CHANGE TO THE WEST-SOUTHWEST AND THIS WILL
PUT THE EASTERN ZONES AGAIN IN WETTER CONDITIONS.
MARINE...A LIGHT TO FRESH FLOW SHOULD CONTINUE OVER ALL THE LOCAL
WATERS THROUGH THE WEEKEND. EXPECT SEAS TO BE MOSTLY AOB 2 FEET.
OF COURSE, BOTH SEAS AND WINDS WILL BE HIGHER IN ANY THUNDERSTORM
ACTIVITY. SFC WINDS WILL BECOME MORE WEST-SOUTHWEST AND INCREASE
TO NEAR 15 KNOTS WITH A CORRESPONDING INCREASE IN SEAS.
FIRE WEATHER...NO CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 75 91 75 91 / 40 20 10 20
FORT LAUDERDALE 77 90 76 90 / 30 20 10 20
MIAMI 78 92 79 91 / 30 20 10 20
NAPLES 75 91 75 90 / 60 30 20 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR FLZ063-
FLZ066-FLZ069-FLZ070.
AM...NONE.
GM...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR GMZ656.
&&
LONG TERM...60/BD
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Jun 18, 12:10 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1210 PM EDT THU JUN 18 2009 FLZ063-066>075-168-172>174-190100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1210 PM EDT THU JUN 18 2009 ...SEVERE THUNDERSTORM WATCH 463 UNTIL 7 PM EDT WESTERN INTERIOR/WEST COAST... ...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND WEST COAST AFTERNOON INTO EVENING... ...SCATTERED AFTERNOON AND EVENING STORMS ALL AREAS EXCEPT EAST COAST... ...HEAT INDICES TO 105 INTERIOR AND NORTHWEST AREAS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND EARLY EVENING MAINLY OVER ALL AREAS EXCEPT THE EAST COAST WHERE THEY WILL BE ISOLATED. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, HAIL, AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. WIND: THE STRONGEST STORMS WILL PRODUCE WINDS BETWEEN 50 AND 60 MPH THIS AFTERNOON INTO THIS EVENING MAINLY OVER THE WESTERN INTERIOR AND WEST COAST METRO AREAS. HAIL: HAIL UP TO DIME SIZE IN DIAMETER OVER MOST OF INLAND SOUTH FLORIDA UP TO PENNY SIZE IN DIAMETER MAINLY OVER THE WESTERN INTERIOR AND WEST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING. FLOODING: URBAN FLOODING MAY BECOME A PROBLEM WITH STORMS MOVING OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING. TEMPERATURES: TEMPERATURES WILL GET UP INTO THE MID TO UPPER 90S OVER THE INTERIOR AND NORTHWEST AREAS OF SOUTH FLORIDA THIS AFTERNOON. THIS WILL MAKE THE HEAT INDEX READINGS CLIMB NEAR THE 105 DEGREE MARK THIS AFTERNOON OVER THE INTERIOR AND NORTHWEST AREAS. PEOPLE NEED TO LIMIT OUTSIDE ACTIVITY OVER THESE AREAS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE DAILY THROUGH EARLY NEXT WEEK. LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE INTERIOR AND WEST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 18, 5:55 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT THU JUN 18 2009
FLZ063-066-070-182300-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
555 PM EDT THU JUN 18 2009
...STRONG THUNDERSTORMS MOVING TOWARD HENDRY COUNTY FROM THE GLADES COUNTY...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BRIGHTON SEMINOLE INDIAN TO 7 MILES NORTHEAST OF FORT MYERS SHORES...
MOVING SOUTH TO SOUTHWEST AT 25 MPH.
THESE STORMS WILL AFFECT...
PALMDALE...
INDIAN PRAIRIE CANAL MOUTH...
LA BELLE...
ORTONA...
MOORE HAVEN...
LAKE HICPOCHEE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2717 8089 2712 8089 2707 8094 2704 8093
2703 8097 2705 8097 2698 8107 2692 8107
2693 8110 2689 8111 2683 8106 2682 8095
2678 8094 2675 8089 2641 8089 2634 8165
2642 8166 2643 8157 2687 8157
TIME...MOT...LOC 2155Z 015DEG 23KT 2708 8098 2677 8166
BAXTERLocal storm report, Jun 18, 5:59 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 6 E BUCKHEAD RIDGE 27.13N 80.79W
06/18/2009 M47 MPH AMZ610 FL MESONET
L001 REPORTED 47 MPH WIND GUST ACROSS LAKE OKEECHOBEE.
&&
RIVERASpecial weather statement, Jun 18, 6:19 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT THU JUN 18 2009
FLZ069-070-075-182315-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
619 PM EDT THU JUN 18 2009
...STRONG THUNDERSTORM MOVING ACROSS MAINLAND MONROE AND COLLIER
COUNTIES...
AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EVERGLADES CITY...MOVING SOUTH AT 10 MPH.
THIS STORM WILL AFFECT...
EVERGLADES CITY...
CHOKOLOSKEE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2596 8143 2594 8126 2581 8125 2576 8126
2575 8125 2566 8124 2566 8127 2571 8128
2570 8130 2573 8134 2576 8134 2577 8138
2581 8138 2581 8135 2582 8135 2587 8146
TIME...MOT...LOC 2219Z 008DEG 9KT 2588 8136
60Special weather statement, Jun 18, 6:25 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 625 PM EDT THU JUN 18 2009 FLZ066-067-182300- HENDRY FL-INLAND PALM BEACH COUNTY FL- 625 PM EDT THU JUN 18 2009 ...STRONG THUNDERSTORM AFFECTING FAR WESTERN PALM BEACH COUNTY... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF OKEELANTA...MOVING NORTHWEST AT 5 MPH. THIS STORM WILL AFFECT... RURAL WESTERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2667 8089 2666 8076 2651 8075 2651 8089 TIME...MOT...LOC 2225Z 149DEG 3KT 2660 8084 BAXTER
Special weather statement, Jun 18, 6:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT THU JUN 18 2009
FLZ067-182330-
INLAND PALM BEACH COUNTY FL-
645 PM EDT THU JUN 18 2009
...STRONG THUNDERSTORM MOVING ACROSS BELLE GLADES AREA...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF BELLE GLADE...MOVING
SOUTHWEST AT 5 MPH.
THIS STORM WILL AFFECT...
BELLE GLADE...
U S 27...
US 441...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2649 8067 2656 8075 2668 8070 2674 8065
2665 8048
TIME...MOT...LOC 2244Z 041DEG 4KT 2666 8061
BAXTERLocal storm report, Jun 18, 7:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
702 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 10 NW PAHOKEE 26.90N 80.79W
06/18/2009 E39.00 MPH AMZ610 FL MESONET
LZ40 REPORTED WIND GUST OF 39 MPH ACROSS LAKE OKEECHOBEE.
0630 PM TSTM WND GST 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
06/18/2009 M46.00 MPH AMZ610 FL MESONET
L005 REPORTED 46 MPH WIND GUST ACROSS LAKE OKEECHOBEE.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 17, 10:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 18, 1:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jun 18, 1:49 PM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Jun 18, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 18, 2:46 PM EDT | Special Weather Statement | MFL | Monroe | 44 min |
| Jun 18, 2:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 18, 2:57 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 48 min |
| Jun 18, 3:34 PM EDT | Special Weather Statement | MFL | Monroe | 41 min |
| Jun 18, 4:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 18, 4:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Jun 18, 4:36 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 18, 5:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 18, 5:21 PM EDT | Special Weather Statement | MFL | Glades | 54 min |
| Jun 18, 5:33 PM EDT | Special Weather Statement | MFL | Monroe | 27 min |
| Jun 18, 5:46 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 59 min |
| Jun 18, 5:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 18, 5:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 65 min |
| Jun 18, 6:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 18, 6:19 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Jun 18, 6:25 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Jun 18, 6:35 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 55 min |
| Jun 18, 6:36 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 54 min |
| Jun 18, 6:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 18, 6:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 18, 6:52 PM EDT | Flash Flood Warning | MFL | Glades | 113 min |
| Jun 18, 6:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 18, 7:44 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 18, 7:50 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.